# SDR VNAA202402110004

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Bs 501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT RAIL AT FS501 HAS CORROSION.  REMOVED AND REPLACED WITH NEW PN: SH690-33407-1 SEAT RAIL AT FS 501 RBL 9 IAW CRJ 900 AMM 53-00-49-000-801. (CONFIG. A12).
